# SDR SIMA993231

- Difficulty date: November 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431R1
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 4123 - BAGGAGE SMOKE WARNING INDICATION ACTIVATED.  FIRE EXTINGUISHER DISCHARGED.  DIVERTED TO STL.  INSPECTED AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  MEL'D SYSTEM AND FLIGHT CONTINUED TO XNA.  ON 11-20-99, REMOVED AND REPLACED NR 1 BAGGAGE SMOKE DETECTOR.  MEL RESTORED AND AIRCRAFT WAS AGAIN RETURNED TO SERVICE.  (X)
